BIOSENSE WEBSTER INC EZ STEER NAV DS; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Back to Search Results |
| Catalog Number |
BN7TCDF8L |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 07-jan-2026.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a paroxysmal atrial fibrillation procedure with an ez steer nav ds catheter and observed an electrode with lifted or sharp rings.Noticed during initial test, the tip of the catheter and electrodes compressed.Catheter was replaced.The procedure was not delayed due to the reported event.The procedure was successfully completed.No patient consequence.Additional information was received on 12-jan-2026.There was physical damage on the tip.Damage did not result in wires being exposed.The damage did result in lifted or sharp rings.The device was not pre-shaped.The initially reported ¿tip of the catheter and electrodes compressed¿ event was originally considered non-reportable, however, bwi became aware on 12-jan-2026 that the damage resulted in lifted or sharp rings and have assessed the electrode with lifted or sharp rings issue as reportable.The awareness date for this record is 12-jan-2026.
Additional Manufacturer Narrative
It was reported that a patient underwent a paroxysmal atrial fibrillation procedure with an ez steer nav ds catheter and observed an electrode with lifted or sharp rings.The device evaluation was completed on 05-feb-2026.The device was returned to johnson & johnson medtech (j&j medtech) for evaluation.A visual inspection of the returned device was performed in accordance with j&j medtech procedures.Visual analysis of the returned device revealed that the tip was bent, no damage was observed on the electrodes nor in any other portion of the device.The bent tip condition could be related to the issue reported.The issue reported by the customer was confirmed.The potential cause of the damage could be related to the handling of the device during the procedure; however, this could not be conclusively determined.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).